# SDR FDEA201401150106

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N630SH
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,388 hours, 20,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYM ON TAKEOFF, OCCURRED AT WEIGHT OFF WHEELS ON TAKEOFF ROTATION.  IAW AML 1565931 REPLACED NR 1 FSEU IAW MM 27-51-01-2.  REPLACED RT INBD SLAT LOSS SWITCH IAW MM 27-81-  41-4.  OPERATIONS CHECKED BAD, SUSPECT OUT OF ADJUSTMENT.
